# SDR DALA2015070704281

- Difficulty date: July 3, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 38,692 hours, 33,552 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED, BS 1494, BETWEEN STRINGERS 3 - 4R.  REPAIRED IAW SRM 53-00-01.
